... getting headaches.i was thinking about the iud or essure procedure? can anyone help? at my age,not knowing how many years i have left to worry about it,but absolutly do not want to get pregnant,whats the best choice for me?? one person told me "todays sponge" is very effective,but i need something very reliable.and also,for the last few years my periods have gotten bad.i have severe cramping,and pain during my periods,and had to go buy the super long pads.
12 Dec 2009
You do need a contraceptive that you can rely on, the pill does not suit us all, it certainly did not suit me at all, and I messed up got pregnant in my fourties and then had a miscarriage which was all very traumatic to say the least. The best thing I ever did was get myself to the family planning clinic and ask for there advice, I has the coil fitted and after a period of using other contraception to be sure that I would not make another mistake like before, I have felt sure that the coil is the contraceptive best for me.So why not do the same, they check you out health wise, weigh you, advise you, and give you contraception, you then can visit again for further contraception, or help.
- Jolivette Information for Consumers
- Jolivette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Jolivette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started bleeding jan 30th and stopped taking the pill on feb 15th and im still bleeding.
1 answer • 14 Mar 2011
I have been on Aviane for three packs now, and its mostly gone pretty well. I have had few side effects; no major weight gain (only a couple pounds), ...
1 answer • 24 Aug 2011
I've recently had a D&C for dysfuctional uterine bleeding. It worked for a week then I started back bleeding heavily. I've been ...
1 answer • 8 Oct 2012
Question for the skinny ladies that have been on Trinessa for 3+ months .
0 answers • 6 Aug 2014
... For the past two weeks I've had intermittent vaginal bleeding. Does anyone have any thoughts on what could be causing this?
1 answer • 29 Jan 2015